Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Is it because I have stopped taking birth control pills that my hair is thinning ?

I am 23 I have been on and off birth control pills since the age of 15 I have not been on the pill for about a year now But I have noticed my hair thinning Also my last period was late about 3months I am goin through a shed after that period All blood tests came back normal Do you think I should get back on the pill and will my hair grow back I am 23, I have been on and off birth control pills since the age of 15. I have not been on the pill for about a year now, But I have noticed my hair thinning. Also my last period was late about 3months. I am goin through a shed after that period. All blood tests came back normal. Do you think I should get back on the pill, and will my hair grow back?
Asked On : Sat, 14 May 2011
Answers:  3 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
please get a medical check up and thyroid function test if it has not been done
birth control pills have no role in hair growth
have regular healthy nourishing high prorein diet and regular exercise

Answered: Sat, 14 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
hair thinning not related to pill.
get a blood test done for anemic status and also other hormonal asaay like thyroid.
and take medication as per your doctors advice.
take lot of green leafy veg,sprouts,proteins etc.
reglar excrecise withyoga helpful to it. take proper sleep and avoid stress.
take care
Answered: Sat, 14 May 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.Thanks for choosing HealthcareMagic forum.
Growth of hairs is not related to taking of contraceptive pills and it is not wise to resume these pills fro growing hairs. For this, Take regular iron supplements and a high protein diet for at least one month along with plenty of green leafy vegetables. Your both the problems will be solved.
Hope I have answered your query. I will be available if you have any further queries.
Regards
Dr. Rakhi Tayal
drrakhitayal@gmail.com


Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor